Opuscula Mathematica

Opuscula Math.
 26
, no. 2
 (), 371-380
Opuscula Mathematica

Oscillatory properties of fourth order nonlinear difference equations with quasidifferences




Abstract. In this paper we present the oscillation criterion for a class of fourth order nonlinear difference equations with quasidifferences.
Keywords: nonlinear difference equation, oscillatory solution, nonoscillatory solution, fourth order.
Mathematics Subject Classification: 39A10.
Cite this article as:
Ewa Schmeidel, Małgorzata Migda, Anna Musielak, Oscillatory properties of fourth order nonlinear difference equations with quasidifferences, Opuscula Math. 26, no. 2 (2006), 371-380
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.